# SDR UIEA2021031400540

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 85,188 hours, 24,932 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 990 Lbl 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM STA. 990 APPROX. AROUND NUTPLATE CORRODED.  REMOVED AND REPLACED KEEL BEAM REPAIR AT STA. 990 LBL8 IAW SRM 53-50-00-2R, 51-40-02-0G-0 AND 51-20-01.
